U.S. doctors online nowAsk doctors free
Finland
A 20-year-old male asked:

i have constant headache with auras of light + light-headness. i have also woke up with a round solid light on the top left corner of my left eye.

1 doctor answer5 doctors weighed in
Dr. Dave Burns
A Verified Doctoranswered
A US doctor answeredLearn more
See your eye doctor: Sounds like something you need further evaluated by your opthamologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Do colds lead to ear infections in children?

3 doctor answers5 doctors weighed in
Dr. Lisa Roberts
Pediatrics 23 years experience
Yes: Colds tend to precede the onset of an ear infection in children. This is because a cold causes fluid to develop in the middle ear, that at times may get infected by bacteria or viruses. Ways to decrease your baby's risk of ear infections are: 1) avoid smoke exposure, 2) try to limit pacifier use in those prone to ear infections, and 3) avoid having your baby drink milk laying down flat.
A 53-year-old female asked:

I suffer with chrohns and I have a colostomy and the skin around the stoma burns so bad that it brings tears to my eyes. Do you have any suggestions?

2 doctor answers5 doctors weighed in
Dr. David Wishnew
Wound care 42 years experience
Peristomal wound: When i see a patient who has difficulties with peristomal wound or pain, i generally try to ascertain cause. Usually, if there is no underlying pathology, the skin is irritated by the adhesive. Using a hydrocolloid dressing beneath the adhesive may reduce the difficulties.
A member asked:

Thick nasal mucus - I have to blow my nose very hard to get the plug feeling out, it is commonly very thick, white (not clear). Should I be concern?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Pollard
ENT and Head and Neck Surgery 21 years experience
Thick nasal mucus: Thick nasal mucus can be related to sinusitis, but not necessarily. If you have chronic allergies or recurrent infections you should consult a doctor who can identify if there is an opportunity to improve nasal inflammation with sprays or treat infection with antibiotics. You may benefit from good nasal hygiene as well which involves using salt water rinses to clear mucus and allergens.
A 29-year-old member asked:

Is it bad to take aspirin and nurofen together? I woke up with a terrible headache, and took an aspirin. Now I have some bad period pain :(

1 doctor answer3 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Ok if short-term use: Nurofen contains Ibuprofen (motrin or advil (ibuprofen) in the U.S.). Aspirin is a similar anti-pain, anti-inflammation drug, but Aspirin can cause more stomach upset. For typical, occasional headaches and/or menstrual pains, using normal doses of either or both on the same day is probably ok (for short-term use). A doctor should evaluate bad pains or prolonged symptoms to rule out more serious problems.
Saint Cloud, FL
A 30-year-old male asked:

If I had a seizure 14 years ago in my sleep with my eyes just rolling no convulsions what kind would that be all my records were lost?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Back off: Jeff - please find yourself a good doctor to talk to face to face. Do not keep sending the same questions. Set your mind at ease and resolve your conflicts. That will be the only way to resolve your concerns!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 14, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.